# SDR KBM2006F00059

- Difficulty date: January 30, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N751H
- Make and model: Snias AS350B2
- Aircraft serial: 3403
- Aircraft time: 3,734 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer
- Part number: 614764031
- Part serial: 828
- Condition: Intermittent
- Location: Instrument Panel
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DUAL TACH, NF NEEDLE READING, 0 INTERMITTENTLY DURING RETURN FLIGHT, REMOVED AND REPLACED.  (K)
